MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM

FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM
Model Number M46441960
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/15/2015
Type of Reportable Event Malfunction
Event or Problem Description
On dec 15,2015 an fresenius (b)(4) employee called in a report from (b)(6).The customer reported a chemo leak during use occurring distal to the safety clamp.No patient injury or adverse reaction was reported.The customer stated no sample is available to be returned for evaluation, but pictures are available.An update from the fresenius-(b)(4) representative to correct her statement, leak occurred proximal to the safe clip, where the safe clip meets the pumping segment.She also stated that pictures were available.Investigation: we did not receive a sample but a photo for investigation.Based on the picture we found a drop of liquid under the silicon tube however using the picture we unfortunately could not determine the exact complaint reason or the root cause.We performed a free flow and tightness test on one retain sample of the complained batch without finding any non-conformity.The investigation of the production documents did not show any deviations related to the complaint reason.Without an affected sample a more detailed analysis is unfortunately not possible.The root cause for this complaint reason is not known as we did not receive the sample.As we received similar complaints regarding leakages the following measures are implemented and a corrective and preventive action were started to analysis the exact root cause.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
AGILIA INFUSION SYSTEM
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen D-362 51
GM  D-36251
MDR Report Key6206709
Report Number9681819-2016-00050
Device Sequence Number16334366
Product Code FRN
UDI-Device Identifier04250273714272
UDI-Public04250273714272
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2015
Report Date (Section F) 12/16/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM46441960
Device Lot Number32173305
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Other
Date Report to Manufacturer12/16/2015
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/15/2015
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/27/2016
Supplement Report FDA Received Date03/28/2017
04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;